Author Topic: The Klonopin Klub#2  (Read 129003 times)

[Buddie]

Re: The Klonopin Klub#2
« Reply #3650 on: October 19, 2020, 09:25:36 am »

Thanks for sharing & welcome. Sorry you [...] these struggles, too. To clarify, with the driving, are you limited with driving more due to anxiety or due to visual distortions?
I'm limited by my visual distortions which are 24/7(but they can vary)with the DR. So like I don't trust my depth perception, nor perceiving things as they actually are. For example, Sometimes my vision is very clear, sometimes it is blurry. Sometimes everything seems to be moving around too fast, too overwhelming for my brain & Eyes. Things can look bigger & closer than I know they are or smaller & further away than I know they. Are.


hi [...]

my driving anxiety is not not directly related to visual distortions, but rather to the range of phenomena that arise from high anxiety/panic, which means that somtimes i fear for my own safety when driving. Some of these experiences are related to vision (tunnel vision etc is really common during my panics) but yeah, just a general lack of control over my body makes it dangerous to myself and others to be on the road in that state. And just - driving is a panic trigger so i tend to avoid it in general.

i'm sorry you are experiencing what must be quite scary.

strength for the day!

sC
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The Klonopin Klub#2
« Reply #3651 on: October 19, 2020, 02:43:00 pm »
Koko,
Thanks for explaining more.  That's just awful and after being switched around on meds, I can empathize.  Everyone is SO different and that's what makes this so hard.  Long holds do seem to work for some and that's where it's difficult to know what's best.  I can only speak on my own experience and I know I'm not alone.  I know of others and Dr. Jennifer Leigh also discusses that if you hold longer than a couple extra weeks, further tolerance can set in.  2 months really isn't that long, though, and after going from 1.5mg to .7 in only 40 days, that could be the real problem.   I [...] he can find some level of comfort on getting off this poison. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The Klonopin Klub#2
« Reply #3652 on: October 29, 2020, 05:05:38 pm »

Thanks for sharing & welcome. Sorry you [...] these struggles, too. To clarify, with the driving, are you limited with driving more due to anxiety or due to visual distortions?
I'm limited by my visual distortions which are 24/7(but they can vary)with the DR. So like I don't trust my depth perception, nor perceiving things as they actually are. For example, Sometimes my vision is very clear, sometimes it is blurry. Sometimes everything seems to be moving around too fast, too overwhelming for my brain & Eyes. Things can look bigger & closer than I know they are or smaller & further away than I know they. Are.


hi [...]

my driving anxiety is not not directly related to visual distortions, but rather to the range of phenomena that arise from high anxiety/panic, which means that somtimes i fear for my own safety when driving. Some of these experiences are related to vision (tunnel vision etc is really common during my panics) but yeah, just a general lack of control over my body makes it dangerous to myself and others to be on the road in that state. And just - driving is a panic trigger so i tend to avoid it in general.

i'm sorry you are experiencing what must be quite scary.

strength for the day!

sC
Thanks for Reading & sharing your experience, too.
Yes, it is scary. Sometimes moreso than others. I'm taking it day by day.
Sorry to hear of your panic issues. I know they are no fun & quite scary, too.

Hopeful wishes!

SC
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The Klonopin Klub#2
« Reply #3653 on: October 29, 2020, 05:10:25 pm »
Koko,
Thanks for explaining more.  That's just awful and after being switched around on meds, I can empathize.  Everyone is SO different and that's what makes this so hard.  Long holds do seem to work for some and that's where it's difficult to know what's best.  I can only speak on my own experience and I know I'm not alone.  I know of others and Dr. Jennifer Leigh also discusses that if you hold longer than a couple extra weeks, further tolerance can set in.  2 months really isn't that long, though, and after going from 1.5mg to .7 in only 40 days, that could be the real problem.   I [...] he can find some level of comfort on getting off this poison.
Sorry to butt in, but oh my gosh...I never knew a hold could make things worse...?

Alo, am I reading right, that you are feeling better crossing over to valuim from kpin?

I'm still on a high total daily dose & on 2 benzos, with DR & visual distortions, so doesn't seem feasible for me right now,.
But I read that people with depression do worse on valuim.
[...] I ask if you've struggled with depression?

Be well
SC
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The Klonopin Klub#2
« Reply #3654 on: November 21, 2020, 02:11:40 pm »
Greetings everyone ,
I Would [...] a question , I came down from 2 [...] of K to 0.4mg , I am using Rivotril brand its common in the EU ,
Did someone had an experience like this , I [...] just renewed my script as i was running low of pills . And having some strange effect from the [...] batch , it feels like they make me much slower and numb , even my breathig is a bit restricted or so really strange , however if i take from the leftover  pills the exact same amount I am much faster I can breathe more freely and dont feel so numb .
I got reaaly afraid of this , and its causing me a lot of stress ,
I do dry cut them the [...] pills seems to be more sturdy and my old ones are a bit soft , How can there be such a difference ? I havent switched brands . I [...] contacted the manufacturer , they wrote me that they will analyze the batch , waiting for the result , but they said they havent received any complaints yet .  Has anyone had something like this ? It makes me worry , I dose 4 times a day so if i switch I feel the effect almost immediately . Can it be that the old ones lost some strenght ?  I [...] some health anxiety that there can be something wrong with these [...] pills , If some can relate please let me know , you can message me also directly .
I [...] to keep calm but this rly disturbed my taper .
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The Klonopin Klub#2
« Reply #3655 on: November 29, 2020, 10:28:04 pm »
Newbie here. Thought I'd introduce myself.  I'm in a miasma of medication, the main culprit being the Klonopin.  I don't plan to start my taper until after the [...] year, but doing as much research as I can before I start my taper.

Question #1, for those in the know: Klonopin is supposed to stay in your system for quite some time. 12 hours, my psychiatrist said.  I had been switched from Ativan to Klonipin because I was experiencing severe Ativan interdose withdrawal and tolerance. That was in September. For the past few weeks, I [...] noticed that withdrawal-like symptoms are creeping in during the middle of the day. Body aches, nausea, severe fatigue (with Ativan it was insomnia), paresthesia in my arms... Could I already be building up a tolerance and withdrawing from Klonopin? A bit terrified, to say the least. I already feel horrible. Can't imagine tapering over the next year to get off of the stuff while constantly feeling like this.

Thank you, [...] friends.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.